# SDR ASAA0180170

- Difficulty date: May 16, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982121
- Part serial: 0255
- Condition: Out Of Position
- Location: R1 Door
- Part time: 37,654 hours, 22,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND R1 SLIDE PACK OFF DOOR.  REINSTALLED SLIDE PACK IN DOOR SHROUD.  (M)
